... such a low dose will I feel withdrawal quicker and it go away sooner? I tapered50% once and I felt the pain 6 days later. This time day 3days later??
If you taper it correctly you shouldn't have withdrawal. Take it slowly.
I wouldn't call 3 mg a day such a low dose. Contact your doctor for assistance with your overall withdrawal.
Tapering 50% is too fast and would cause withdrawals. Do a much smaller cut and do a slow taper. Best of luck to you!
Just to clarify - are you taking 1mg of klonopin 3x/day, for a total of 3mg/day? One important question is, how long have you been taking it, and for what, exactly. The longer you've been on it, the more slowly you need to wean off it. I made the mistake last month of cutting my dose by more than 50% each day - it was horrible, and it was a stupid thing to do. I was just so tired of taking it and fearing the dr would withdraw me anyway. It affects the GABA receptors in your body and can change them over time. My next question is, do you absolutely have to go off it if it's working well? The max dose for Klonopin is usually 4mg/day, so 3mg./day is not a 'low dose.' I know it's tempting to withdraw quicker (oh, how I know), but it "won't go away sooner" and will be much much harder on your body/brain, and you don't want that. You mentioned the word 'pain' - are you taking it for pain, or panic disorder, or???
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Dec 2012 • 5 answers
Updated 25 Mar 2017 • 1 answer
Updated 21 Jul 2017 • 1 answer
Updated 10 May 2018 • 1 answer
Updated 15 days ago • 1 answer